# SDR ASAA9740016

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT ROWS 1 AND 2.  FOUND DEBRIS PREVENTING PROPER CONNECTION OF ELECTRICAL CONNECTOR.  REMOVED DEBRIS, RECONNECTED AND LIGHTS OPERATED NORMALLY.  (M)
